See Alike in...

Alike App

Browser

sparklez

916d

Does anyone have vestibular migraines with a mood disorder? My meds aggrivate the migraines daily and I am tired of needing a babysitter and not being able to use the upstairs.og my new condo without help.

Top reply
    • hammy1217

      885d

      Hi sparklez šŸ’• yes I feel you! I was diagnosed with bipolar disorder and put on a couple different meds like abilify and geodon to help with mood swings but my migraines got terrible so much so that they literally disarmed me I was going through high school missing so much I barely passed. Either I was catatonic (I'm bipolar 1 so I have the paranoia/voices etc), crying all the time, drowsy, dizzy with vertigo and aura, or in bed. I finally switched psych doctors and was able to get an asĀ·needed anxiety med, old school antidepressant aka low dose Prozac and topamax. It's three meds instead of 1, but at least I can function.

    • hammy1217

      885d

      Hi sparklez šŸ’• yes I feel you! I was diagnosed with bipolar disorder and put on a couple different meds like abilify and geodon to help with mood swings but my migraines got terrible so much so that they literally disarmed me I was going through high school missing so much I barely passed. Either I was catatonic (I'm bipolar 1 so I have the paranoia/voices etc), crying all the time, drowsy, dizzy with vertigo and aura, or in bed. I finally switched psych doctors and was able to get an asĀ·needed anxiety med, old school antidepressant aka low dose Prozac and topamax. It's three meds instead of 1, but at least I can function.

    • Tom1991

      915d

      I feel your pain... I suffer from migraines and depression and It took me a while to realize some treatments can really change our day, I've had a good experience with daily Effexor. Good luck! I'm here for you.

    • MisterB

      916d

      It isn't a rare condition to suffer from a mood disorder (especially depression or anxiety) with vestibular migraine. Maybe the coexistence of these disorder aggravates your condition and decreases the treatment efficiency. You can try a behavioral or medication treatment for your mood disorder. I hope it'll improve your feeling.

ā˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion